×

zbMATH — the first resource for mathematics

Holomorphic convexity and analytic structures in Banach algebras. (English) Zbl 0221.46055

MSC:
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
46J40 Structure and classification of commutative topological algebras
46J30 Subalgebras of commutative topological algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bishop, E., Partially analytic spaces.Amer. J. Math. 83 (1961), 669–692. · Zbl 0151.09801 · doi:10.2307/2372903
[2] Björk, J-E., Extensions of the maximal ideal space of a function algebra.Pacific J. Math. 127 (1968), 453–462. · Zbl 0172.41601
[3] –, Every compact set inC n is a good compact set.Ann. Inst. Fourier (Grenoble) 20 (1970), 493–498. · Zbl 0188.39003
[4] Björk, J-E., Analytic structures in the maximal ideal space of a uniform algebra. To appear inArk. Mat. · Zbl 0214.13901
[5] Gamelin, T. W.,Uniform algebras. Prentice Hall 1969. · Zbl 0213.40401
[6] Gunning, R. & Rossi, H.,Analytic functions of several complex variables. Prentice-Hall 1966. · Zbl 1204.01045
[7] Harvey, R. &Wells, R. O., Compact holomorphically convex subsets of a Stein manifold.Trans. Amer. Math. Soc. 136 (1969), 509–516. · Zbl 0175.37204 · doi:10.1090/S0002-9947-1969-0235158-8
[8] Naimark, M. A.,Normed Rings. Nordhoff, Groningen 1960.
[9] Narasimhan, R.,Introduction to the theory of analytic spaces. Springer Lecture Notes 25 (1966). · Zbl 0168.06003
[10] Rickart, C. E., Analytic phenomena in general function algebras.Pacific J. Math. 18 (1966), 361–377. · Zbl 0157.20402
[11] –, Analytic phenomena in general function algebras.Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965), 61–64 Scott-Foresman, Chicago, Ill., 1966.
[12] Rickart, C. E., Extensions of results from several complex variables to general function algebras. InSpringer Lecture Notes 103 (1969), 44–59. · Zbl 0191.13701
[13] Rossi, H., Analytic spaces with compact subvarieties.Math. Ann. 146 (1962), 129–145. · Zbl 0129.05705 · doi:10.1007/BF01470958
[14] Rudin, W.,Function theory in polydiscs. Benjamin 1969. · Zbl 0177.34101
[15] Stoltzenberg, G., Uniform approximation on smooth curves.Acta Math. 115 (1966), 185–198. · Zbl 0143.30005 · doi:10.1007/BF02392207
[16] Taylor, J. L., Ideal theory and Laplace transforms for a class of measure algebras on a group.Acta Math. 121 (1968), 251–292. · Zbl 0177.18401 · doi:10.1007/BF02391915
[17] Wells, R. O., Holomorphic hulls and holomorphic convexity.Trans. Amer. Math. Soc. 132 (1968), 245–262. · Zbl 0159.37702 · doi:10.1090/S0002-9947-1968-0222340-8
[18] Wermer, J., Function rings and Riemann surfaces.Ann. Math. 67 (1958), 45–71. · Zbl 0081.32902 · doi:10.2307/1969925
[19] Zame, W. R.,Stable algebras of holomorphic germs. Thesis, Tulane Univ. 1970.
[20] Arens, R. &Hoffman, K., Algebraic extensions of normed algebras.Proc. Amer. Math. Soc. 7 (1956), 203–210. · Zbl 0073.33001 · doi:10.1090/S0002-9939-1956-0077901-3
[21] Lindberg, J. A., Algebraic extensions of commutative Banach algebras.Pacific J. Math. 14 (1964), 559–583. · Zbl 0142.10203
[22] Lindberg, J. A..On normed integral and logarithm producing extensions of commutative Banach algebras. Preprint, Yale University 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.